Common fixed point theorems for compatible mappingsReport as inadecuate




Common fixed point theorems for compatible mappings - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 19 1996, Issue 3, Pages 451-456



Department of Mathematics, Abant Izzet Baysal University, Bolu 14280, Turkey

Department of Mathematics, Hacettepe University, Beytepe, Ankara 06532, Turkey

Department of Mathematics and Computer Science, University of Leicester, Leicester LE1 7RH, UK

Received 30 August 1994; Revised 6 December 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using a compatibility condition due to Jungck we establish some common fixedpoint theorems for four mappings on complete and compact metric spaces These results also generalizea theorem of Sharma and Sahu.





Author: Kenan Taş, Mustafa Telci, and Brian Fisher

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents